I’ve been on the contraceptive pill for just short of a year now, following IVF that exacerbated my symptoms. I’d previously been on it some years ago for many years, which worked to control, in fact probably masked, my symptoms. I was only diagnosed with endo once I came off the pill.
When I went back on the pill last year, it seemed to work well in managing my symptoms but now I’m finding them creeping back in, especially if I have taken packs back to back without a break.
I’m experienced pelvic, back and leg pain plus spotting and bowel problems in the run up to my period as well as afterwards. It can really slow me down some days and I’m due to adopt a little one soon, so this will not be good.
Does anyone else find this despite being on the pill? Or that the pill is effective for a certain period of time? I’m confused as its previously been effective. I’d rather not have further surgery with my current circumstances but I don’t know what the answer is 😕
Sorry to hear that this has flared up around such an exciting time for you. I have been in the pill for well over a decade and the symptoms started to breakthrough for me in a noticeable way earlier this year. I suspect that the pill just masked things and that for whatever reason it is no longer able to do so.
It would probably be best to go back to your GP, or if possible your gynaecologist, and get their advice. Perhaps you could try a different pill/mirena to see if that helps, but it may well be the case that in the long term surgery is needed, but only a specialist will be able to advise you of the best course of action.
Thanks Anonabc, I think I’ll have to go back to the doctor..it’s never ending with endo isn’t it 😕
Sorry to hear you’re struggling too, thanks for replying x